# SDR UPS96220975

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727247
- Aircraft serial: 21392
- System (JASC): 5754 · Leading Edge Devices
- Part: Support
- Part number: 651622369
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 2 SLAT I/B TRACK SUPPORT, O/B RIB IS CRACKED.  REMOVED AND REPLACED NR 2 SLAT ASSY PER M/M 27-81-11.
